# SDR AALA20161223003

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 62,854 hours, 16,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT MOUNTED LIGHT AT SEAT 18D IS MISSING RED LENS COVER.  REPLACED LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
